# SDR RAAA98B1021

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 540-567
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK PER CARD C-52003, FOUND STR 26R UPPER CHORD CORRODED AT BS 540 TO 567.  REPLACED UPPER CHORD PER SRM 51-10-1 M-54 NR 098.
